# SDR HEEA956204

- Difficulty date: December 7, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N5736D
- Make and model: Bell 212
- Aircraft serial: 31135
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: P2056891
- Condition: Mis Mfg
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THICKNESS OF WINDOW MUST BE A MINIMUM OF .119".     THIS WINDOW IS ONLY .105" TO .107".
